# SDR JJBA20210510004

- Difficulty date: April 30, 2021
- Submitted: May 10, 2021
- Operation: Air carrier
- Aircraft: N12201
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500959
- Aircraft time: 35,636 hours, 22,236 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frm 59
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR 59 CRACKED AT LH SIDE AT FLOOR LEVEL. FR59 AT LH SIDE AT FLOOR LEVEL REPAIRED.
